# SDR DALA1504179263

- Difficulty date: April 6, 2012
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tee Fitting
- Condition: Unknown
- Location: Fs 1395
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE BULKHEAD FS 1395 AFT PRESSURE BULKHEAD TEE CAP, REPAIRED IAW ERA 500900-14 LOG PAGES, C022673, C022674, C022675.
